Hi all to early to ask for medical help here, so thought I would ask here, my fav place.
my blood pressure this morning is 115/81 again 118/89 and last one 116/86 my face is swollen, hands and feet. cant put my slippers on swollen. is this serious, I am not taking any meds that would cause this or no new medicine.
does anyone know if I should be booking myself into the hospital, the swelling as been building up for days now, so not new but i can see under my eyes when I look down now. my wrists look swollen also.
any advice would be great thnks
hi dishers, being Friday I would see your doctor today, you are retaining fluid for sure, could be some sort of allergic reaction but you should get checked out before the weekend. if you have had a weight gain or are short of breath absolutely get seen, this is definitely a sign of fluid overload. are your kidneys ok? ( I work in cardiology so I get this question a lot) get seem today just to be safe. best wishes amy
thanks amy, i believe my kidneys are fine, i take med’s so they don’t deteriorate
get checked anyway, it could be nothing but you were concerned enough to post, no need to go to er, just see you pcp, let us know how you are doing, being a mother hen I will worry!
Doc is actually in today so left a message. so we will see. yes I know J.Mom that you are a worry wart. as am I. I will post back as soon as I know something, knowing my doc they will just tell me to go to ER and waste 4 hours in the day. lol
yikes hope they don't tell you to go to er, I see that you are a ?youngish woman this could just be hormonal stuff too got to love figuring out the complexities of ourselves! if your aren't gaining weight quick and are not short of breath I would worry a lot less but should still address it good luck!
I am 47, gone through all that already, (lucky me) I have gained weight, almost 100lbs, within a three year span, mostly in the past year, family doc blames it on insulin. hmmmmm I have been diabetic for 12 years, doubt it is that. lol. part is I got nerve damage and smething else causing pain all over so limited my movement. getting better but not with drugs and money and tons of different doctors who still don’t know what is wrong. but this swelling thing is new. I looked in mirror, OMG what a site, hope I don’t have to go out. shoes don’t fit. lol can’t see my neck line, I look like a marshmellow blood pressure ok though in your eyes?
Insulin can cause fluid retention (edema). Also if you are having any kidney problem that may cause problems regulating your electrolyte and fluid levels. It would be good to see a doctor as edema can cause a range of problems. Should you have trouble breathing or feel pressure in your chest then you should attention immediately.
hmmmmm i suspect you have had your thyroid checked but hypothyroidism can be tricky? vit D level?? esp if it is in your face it could be some funky alergy you dont want it heading to your throat. i feel like i am playing doctor but sometimes our doctors overlook things and we have to be soooo proactive!
Thyroid is fine, vit D low but taking drops for that
At hospital sigh waiting, just got ECG.
so back from the hospital now, go figure they said severe hypothyroidism said normal is about 4 and i was at 52. i have been checked 5 times for this, they say i am then im not, different doctors. hmmmmmmm i do not understand
I did not want anyone to worry so that is what they found so im all good and safe now
well that explains your weight gain, hypothyroidism can cause all kinds of symptoms so be grateful they found something they can treat and you should be feeling better soon I know I know one more diagnosis one more pill but this is treatable and once they get it in range you will probably be like wow I felt like crap for sooo long and I didn't even realize how bad I felt but I feel good now! good luck and blessings amy
Thanks Amy. Hope it helps me loose weight now. Lol I don’t understand how I have had test after test some low some high and then through the roof. And three doctors said I don’t have thyroid issue one thought I might. Go figure. Thanks for the encouragement
Brian, wow....I just checked online and found this "Insulin edema is seen more often in younger individuals and occurs due to rapid decrease in plasma glucose level after intense insulin therapy" source:http://endoclinics.blogspot.com/2012/06/insulin-edema.html
Assuming that there are no other health issues then insulin edema would indicate that the blood glucose management is improving. Yes?